Service is in read-only mode for maintenance. See gitter chat for updates.

Marginal Regression for a Bi-variate Response with Diabetes Mellitus Study release_uyinmjwccfh5rjgihrbhdrjyce

by G. V. Arunamayi, K.Nagendra Kumar, Bisrat Misganaw

Published in The International Journal of Engineering and Science by IOSR Journals.

2017   Volume 06, Issue 05, p46-52

Archived Files and Locations

application/pdf  310.1 kB
file_jyikqdlpgzhx3l7hrakzts5qoe (webarchive) (web)
Read Archived PDF
Type  article-journal
Stage   published
Year   2017
Journal Metadata
Not in DOAJ
Not in Keepers Registry
ISSN-L:  2319-1805
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: beb604e7-768a-403e-9a46-c30d4ae572b1